# SDR 29GA93753082012

- Difficulty date: August 19, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 34,007 hours, 42,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED RIGHT AIRSTAIR DOOR FORWARD ANGLE CRACKED APPROXIMATELY AT FS 150.  REMOVED 2.0 INCH SECTION OF DAMAGED ANGLE AND INSTALLED REPAIR ANGLE.
